Accurate Reconstruction and Suppression for Azimuth Ambiguities in Spaceborne Stripmap SAR Images

Chen, J., Wang, K., Yang, W. et al. (1 more author) (2017) Accurate Reconstruction and Suppression for Azimuth Ambiguities in Spaceborne Stripmap SAR Images. IEEE Geoscience and Remote Sensing Letters, 14 (1). pp. 102-106. ISSN 1545-598X

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2017 IEEE. Personal use of this material is permitted. Permission from IEEE must be obtained for all other users, including reprinting/ republishing this material for advertising or promotional purposes, creating new collective works for resale or redistribution to servers or lists, or reuse of any copyrighted components of this work in other works. Reproduced in accordance with the publisher's self-archiving policy.
Keywords: Ambiguity reconstruction; ambiguity suppression; azimuth ambiguities; synthetic aperture radar (SAR)
Dates:
  • Published: January 2017
  • Accepted: 4 November 2016
  • Published (online): 8 December 2016
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Electronic and Electrical Engineering (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 10 Mar 2017 10:23
Last Modified: 21 Mar 2018 00:55
Published Version: https://doi.org/10.1109/LGRS.2016.2630122
Status: Published
Publisher: IEEE
Refereed: Yes
Identification Number: https://doi.org/10.1109/LGRS.2016.2630122

Share / Export

Statistics